A note on model structures on arbitrary Frobenius categories
Czechoslovak Mathematical Journal (2017)
- Volume: 67, Issue: 2, page 329-337
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Becker, H., 10.1016/j.aim.2013.11.016, Adv. Math. 254 (2014), 187-232. (2014) Zbl06284998MR3161097DOI10.1016/j.aim.2013.11.016
- Beligiannis, A., Reiten, I., 10.1090/memo/0883, Mem. Am. Math. Soc. 188 (2007), 207 pages. (2007) Zbl1124.18005MR2327478DOI10.1090/memo/0883
- Bühler, T., 10.1016/j.exmath.2009.04.004, Expo. Math. 28 (2010), 1-69. (2010) Zbl1192.18007MR2606234DOI10.1016/j.exmath.2009.04.004
- Dwyer, W. G., Spalinski, J., 10.1016/B978-044481779-2/50003-1, Handbook of Algebraic Topology North-Holland, Amsterdam (1995), 73-126. (1995) Zbl0869.55018MR1361887DOI10.1016/B978-044481779-2/50003-1
- Gabriel, P., Zisman, M., 10.1007/978-3-642-85844-4, Ergebnisse der Mathematik und ihrer Grenzgebiete 35, Springer, New York (1967). (1967) Zbl0186.56802MR0210125DOI10.1007/978-3-642-85844-4
- Gillespie, J., 10.1016/j.jpaa.2011.04.010, J. Pure Appl. Algebra 215 (2011), 2892-2902. (2011) Zbl1315.18019MR2811572DOI10.1016/j.jpaa.2011.04.010
- Gillespie, J., 10.1016/j.jalgebra.2016.03.021, J. Algebra 458 (2016), 265-306. (2016) Zbl06588435MR3500779DOI10.1016/j.jalgebra.2016.03.021
- Happel, D., 10.1017/CBO9780511629228, London Mathematical Society Lecture Note Series 119, Cambridge University Press, Cambridge (1988). (1988) Zbl0635.16017MR0935124DOI10.1017/CBO9780511629228
- Hirschhorn, P. S., Model Categories and Their Localizations, Mathematical Surveys and Monographs 99, American Mathematical Society, Providence (2003). (2003) Zbl1017.55001MR1944041
- Hovey, M., Model Categories, Mathematical Surveys and Monographs 63, American Mathematical Society, Providence (1999). (1999) Zbl0909.55001MR1650134
- Hovey, M., 10.1007/s00209-002-0431-9, Math. Z. 241 (2002), 553-592. (2002) Zbl1016.55010MR1938704DOI10.1007/s00209-002-0431-9
- Keller, B., 10.1007/BF02568439, Manuscr. Math. 67 (1990), 379-417. (1990) Zbl0753.18005MR1052551DOI10.1007/BF02568439
- Lane, S. Mac, Categories for the Working Mathematician, Graduate Texts in Mathematics 5, Springer, New York (1998). (1998) Zbl0906.18001MR1712872
- Quillen, D. G., 10.1007/BFb0097438, Lecture Notes in Mathematics 43, Springer, Berlin (1967). (1967) Zbl0168.20903MR0223432DOI10.1007/BFb0097438
- Quillen, D., 10.1007/BFb0067053, Algebraic -Theory I. Proc. Conf. Battelle Inst. 1972, Lecture Notes in Mathematics 341, Springer, Berlin (1973), 85-147. (1973) Zbl0292.18004MR0338129DOI10.1007/BFb0067053